Construction of algorithms for the control of motion of elastic
Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 303-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_2_a9,
author = {P. D. Krut'ko and N. A. Lakota},
title = {Construction of algorithms for the control of motion of elastic},
journal = {Doklady Akademii Nauk},
pages = {303--306},
year = {1987},
volume = {297},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a9/}
}
P. D. Krut'ko; N. A. Lakota. Construction of algorithms for the control of motion of elastic. Doklady Akademii Nauk, Tome 297 (1987) no. 2, pp. 303-306. http://geodesic.mathdoc.fr/item/DAN_1987_297_2_a9/